# SDR F3LA200800595

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,674 hours, 7,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367313300000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C050457.  DURING C3 C-CHECK INSPECTION NOTED TRANSITION PANEL 131EG WAS PUNCTURED.  MX REPAIRED CARGO COMPARTMENT TRANSITION PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-02-00 FIGURE 204.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
